# SDR C2XA10TY062

- Difficulty date: April 23, 2010
- Submitted: April 24, 2010
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 21,883 hours, 16,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: STOCKPE11026K5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN C-CHECK WHEN INSPECTION FOUND CORROSION AT STRINGER 21R AND SPLICE CORRODED BETWEEN FRAMES 14 AND 15.  MAINTENANCE REPAIRED THE AREA IAW EMB 145 SRM 51-40-02 AND 51-40-03.  RE-STORED SURFACE FINISH IAW EMB 145 CPM 51-21-05 AND 06.  A/C WILL BE RELEASED AT THE END OF THE CHECK.
